# SDR 08FDEA03518

- Difficulty date: August 20, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A7112511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND DURING X-RAY INSPECTION AT STA 6-100, LONGERON 2R SPLICE.  CRACK LENGTH APPROXIMATELY 1 INCH, AT STA 6-100, LONGERON 2R CRACKED STRINGER SPLICE REMOVED AND REPLACED AS PER SRM 51-21-01   VOLUME II.  NEW SPLICE FABRICATED AS PER DWG A6A7112.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
